MathSciNet Relay Station
MathSciNet bibliographic data
MR1055526 (91i:55006) 55N22 (57R90)
Gorbunov, V. G. Symplectic cobordism of projective spaces. (Russian) Mat. Sb. 181 (1990), no. 4, 506--520; translation in Math. USSR-Sb. 69 (1991), no. 2, 543–557
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement